A New Multivariate Weibull Distribution

Saman Hanif Shahbaz, Mashail Al-Sobhi, Muhammad Qaiser Shahbaz, Bander Al-Zahrani

Abstract


We have proposed a new multivariate Weibull distribution as a compound distribution of univariate Weibull distributions. We have studied some properties of the proposed distribution. The multivariate distribution of records for proposed distribution has also been studied. Estimation of the parameters has been done alongside application to the real data set.

Keywords


Moments of residual life, Goodness-of-fit, Order Statistics, Maximum Likelihood Estimation

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v14i1.2192

Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

A New Multivariate Weibull Distribution

Keywords

Moments of residual life, Goodness-of-fit, Order Statistics, Maximum Likelihood Estimation

Description

We have proposed a new multivariate Weibull distribution as a compound distribution of univariate Weibull distributions. We have studied some properties of the proposed distribution. The multivariate distribution of records for proposed distribution has also been studied. Estimation of the parameters has been done alongside application to the real data set.

Date

2018-03-09

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 14 No. 1, 2018



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810